MAUDE Adverse Event Report: CARDINAL HEALTH MONOJCT 3ML SYR L-LOCK; SYRINGE, PISTON

CARDINAL HEALTH MONOJCT 3ML SYR L-LOCK; SYRINGE, PISTON
Model Number 1180300777
Medical Device Problem Codes Crack (1135); Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/28/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
 
Event or Problem Description
Customer reports: the syringes were cracked and the ones that were not, did crack when fluid was inserted.The incidents occurred from january to present with approximately 300 males and females between the ages of 30-90.There was no medical treatment necessary.Additional information received on 04/25/23 stated that the issues occurred during pain management procedures to cervical and lumbar areas.The cracked syringes did leak during use on a patient.There was no patient effected as the physician prevented any harm to the patient/s.
 
Additional Manufacturer Narrative
The device history record (dhr) was reviewed, and no abnormal process conditions were present during the manufacturing of the product that could have led to the condition described by the customer.There were 5 samples submitted with this complaint.A leak test was performed on the samples and no leaking was observed.A visual inspection identified a small scratch on barrel, but no crack was observed.The reported condition could not be confirmed.The exact root cause could not be determined as the reported condition could not be confirmed.The true root cause of the failure could not be determined based on available information.There were no anomalies found during a review of the dhr¿s, maintenance records or process monitoring data.There was no evidence of any systemic failure of the manufacturing process.Also, there was no trend observed.Based on the investigation and root cause analysis, the initiation of a new capa is not required.

Brand Name
MONOJCT 3ML SYR L-LOCK
Common Device Name
SYRINGE, PISTON
Manufacturer (Section D)
CARDINAL HEALTH
777 west street
mansfield MA 02048
Manufacturer (Section G)
CARDINAL HEALTH
2010 east international speedw
deland FL 32724
Manufacturer Contact
jill saraiva
777 west street
mansfield, MA 02048
5086183640
MDR Report Key16834456
Report Number1017768-2023-01057
Device Sequence Number3265022
Product Code FMF
UDI-Device Identifier10884521012301
UDI-Public10884521012301
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/14/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number1180300777
Device Catalogue Number1180300777
Device Lot Number22H061
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/17/2023
Supplement Date Received by Manufacturer04/17/2023
Initial Report FDA Received Date04/28/2023
Supplement Report FDA Received Date06/14/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device A
Patient Sequence Number1
Patient SexUnknown